Singular infinite horizon calculus of variations. Applications to fisheries management

Abstract : We consider a calculus of variations problem in infinite horizon linear with respect to the velocities. In our case the admissible curves stay in a bounded interval and we prove that the MRAP (Most Rapid Approach Pathes) from any initial conditions to the solutions of the (algebraic) Euler-Lagrange equation are optimal. We use a result on the uniqueness of the solution of a Hamilton-Jacobi equation. We propose some new and straightforward proofs. Particularly we show that boundary conditions, that are essential for the uniqueness, are satisfied under some assumptions that we detail. Finally we underline the limits for the applications (fisheries examples) of the established results
Type de document :
Article dans une revue
Journal of Nonlinear and Convex Analysis, Yokohama, 2009, 10 (2), pp.157-176
Liste complète des métadonnées

https://hal.inria.fr/hal-00858547
Contributeur : Alain Rapaport <>
Soumis le : jeudi 5 septembre 2013 - 15:38:02
Dernière modification le : jeudi 1 février 2018 - 17:37:52

Identifiants

  • HAL Id : hal-00858547, version 1

Collections

Citation

Eladio Ocana, Pierre Cartigny, Patrice Loisel. Singular infinite horizon calculus of variations. Applications to fisheries management. Journal of Nonlinear and Convex Analysis, Yokohama, 2009, 10 (2), pp.157-176. 〈hal-00858547〉

Partager

Métriques

Consultations de la notice

125